Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 133, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 21, 2013, 9:49 AM CDT for Jefferson County, Saint Louis County, Missouri. It took effect at May 22, 2013, 1:00 AM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- May 21, 2013, 9:49 AM CDT (14:49 UTC)
- In effect from
- May 22, 2013, 1:00 AM CDT
- Expired
- May 27, 2013, 11:00 AM CDT
- In force
- 5 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River at Arnold (ARNM7).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 35 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07019300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
875
WGUS43 KLSX 211449
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
949 AM CDT TUE MAY 21 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MERAMEC RIVER NEAR
ARNOLD
.THIS FLOOD WARNING IS A RESULT OF TWO TO THREE INCHES OF RAINFALL ACROSS
UPSTREAM PORTIONS OF THE BASIN AND ADDITIONAL RISES DUE TO BACKWATER
EFFECTS FROM THE MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-221449-
/O.NEW.KLSX.FL.W.0133.130522T0712Z-130527T1600Z/
/ARNM7.1.ER.130522T0712Z.130524T1200Z.130526T1600Z.NO/
949 AM CDT TUE MAY 21 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER NEAR ARNOLD
* FROM LATE TONIGHT TO SUNDAY MORNING.
* AT 9:30 AM TUESDAY THE STAGE WAS 23.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE TONIGHT
AND CREST NEAR 27.2 FEET FRIDAY MORNING.
* IMPACT...AT 27.0 FEET...MERAMEC BOTTOM ROAD BETWEEN WELLS ROAD AND
KERTH ROAD BEGINS FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS
SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE. ALSO,
HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD IS CLOSED NEAR THIS
HEIGHT.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS
AT THIS HEIGHT: BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC
BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN
COUNTY PARK.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD
BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT. MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21
BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...THE BOAT RAMPS AND FISHING BANKS AT ARNOLD
CITY PARK AND AT THE FLAMM CITY ACCESS ON THE WEST BANK NEAR THE
TELEGRAPH ROAD BRIDGE ARE FLOODED.
* IMPACT...AT 23.0 FEET...OLD TELEGRAPH ROAD AT EARL WIDMAN COUNTY
PARK AND BUTLER HILL ROAD WEST BEYOND SUMMERHEDGE PLACE BEGIN
FLOODING. HEINTZ ROAD BETWEEN TELEGRAPH AND ERB ALSO FLOODS NEAR
THIS HEIGHT.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/22 05/23 05/24 05/25 05/26
MERAMEC RIVER
ARNOLD 24.0 22.98 24.4 26.2 27.2 26.5 24.48 follow-up statements
359
WGUS43 KLSX 211520 CCA
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
949 AM CDT TUE MAY 21 2013
...RETRANSMISSION...
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MERAMEC RIVER NEAR
ARNOLD
.THIS FLOOD WARNING IS A RESULT OF TWO TO THREE INCHES OF RAINFALL ACROSS
UPSTREAM PORTIONS OF THE BASIN AND ADDITIONAL RISES DUE TO BACKWATER
EFFECTS FROM THE MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-221449-
/O.NEW.KLSX.FL.W.0133.130522T0712Z-130527T1600Z/
/ARNM7.1.ER.130522T0712Z.130524T1200Z.130526T1600Z.NO/
949 AM CDT TUE MAY 21 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER NEAR ARNOLD
* FROM LATE TONIGHT TO SUNDAY MORNING.
* AT 9:30 AM TUESDAY THE STAGE WAS 23.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE TONIGHT
AND CREST NEAR 27.2 FEET FRIDAY MORNING.
* IMPACT...AT 27.0 FEET...MERAMEC BOTTOM ROAD BETWEEN WELLS ROAD AND
KERTH ROAD BEGINS FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS
SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE. ALSO,
HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD IS CLOSED NEAR THIS
HEIGHT.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS
AT THIS HEIGHT: BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC
BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN
COUNTY PARK.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD
BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT. MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21
BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...THE BOAT RAMPS AND FISHING BANKS AT ARNOLD
CITY PARK AND AT THE FLAMM CITY ACCESS ON THE WEST BANK NEAR THE
TELEGRAPH ROAD BRIDGE ARE FLOODED.
* IMPACT...AT 23.0 FEET...OLD TELEGRAPH ROAD AT EARL WIDMAN COUNTY
PARK AND BUTLER HILL ROAD WEST BEYOND SUMMERHEDGE PLACE BEGIN
FLOODING. HEINTZ ROAD BETWEEN TELEGRAPH AND ERB ALSO FLOODS NEAR
THIS HEIGHT.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/22 05/23 05/24 05/25 05/26
MERAMEC RIVER
ARNOLD 24.0 22.98 24.4 26.2 27.2 26.5 24.4112
WGUS83 KLSX 220209
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
909 PM CDT TUE MAY 21 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
.THIS FLOOD WARNING IS A RESULT OF __ INCHES OF PRECIPITATION THE
PAST 24 HOURS AND __ INCHES FORECAST IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-230209-
/O.EXT.KLSX.FL.W.0133.130522T0600Z-130527T0130Z/
/ARNM7.1.ER.130522T0600Z.130523T1800Z.130526T0130Z.NO/
909 PM CDT TUE MAY 21 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* FROM LATE TONIGHT TO SUNDAY EVENING.
* AT 8:30 PM TUESDAY THE STAGE WAS 23.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT
TOMORROW AND CONTINUE TO RISE TO NEAR 26.0 FEET BY THURSDAY EARLY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY
EVENING.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS
SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE. ALSO,
HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD IS CLOSED NEAR THIS
HEIGHT.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS
AT THIS HEIGHT: BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC
BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN
COUNTY PARK.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD
BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT. MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21
BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...THE BOAT RAMPS AND FISHING BANKS AT ARNOLD
CITY PARK AND AT THE FLAMM CITY ACCESS ON THE WEST BANK NEAR THE
TELEGRAPH ROAD BRIDGE ARE FLOODED.
* IMPACT...AT 23.0 FEET...OLD TELEGRAPH ROAD AT EARL WIDMAN COUNTY
PARK AND BUTLER HILL ROAD WEST BEYOND SUMMERHEDGE PLACE BEGIN
FLOODING. HEINTZ ROAD BETWEEN TELEGRAPH AND ERB ALSO FLOODS NEAR
THIS HEIGHT.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/22 05/23 05/24 05/25 05/26
MERAMEC RIVER
ARNOLD 24.0 23.57 24.4 25.7 26.0 24.9 23.2354
WGUS83 KLSX 220215 CCA
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 PM CDT TUE MAY 21 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
THE MERAMEC RIVER NEAR
...ARNOLD
.THIS FLOOD WARNING IS A RESULT OF 2 TO 3 INCH RAINFALL YESTERDAY
AND BACKWATER EFFECT FROM THE MISSISSIPPI RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-230209-
/O.EXT.KLSX.FL.W.0133.130522T0600Z-130527T0130Z/
/ARNM7.1.ER.130522T0600Z.130523T1800Z.130526T0130Z.NO/
915 PM CDT TUE MAY 21 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* FROM LATE TONIGHT TO SUNDAY EVENING.
* AT 8:30 PM TUESDAY THE STAGE WAS 23.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT
TOMORROW AND CONTINUE TO RISE TO NEAR 26.0 FEET BY THURSDAY EARLY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY
EVENING.
* IMPACT...AT 26.0 FEET...HOUSE AT THE END OF KASEBAUM LANE IS
SURROUNDED BY WATER JUST WEST OF LEMAY FERRY ROAD BRIDGE.
HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD IS CLOSED NEAR THIS HEIGHT.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS
AT THIS HEIGHT: BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC
BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN
COUNTY PARK.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/22 05/23 05/24 05/25 05/26
MERAMEC RIVER
ARNOLD 24.0 23.57 24.4 25.7 26.0 24.9 23.2660
WGUS83 KLSX 221415
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 AM CDT WED MAY 22 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR
ARNOLD
.THIS FLOOD WARNING IS A RESULT OF TWO TO THREE INCHES OF RAINFALL ACROSS
UPSTREAM PORTIONS OF THE BASIN SINCE SUNDAY AND ADDITIONAL RISES DUE
TO BACKWATER EFFECTS FROM THE MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-231415-
/O.EXT.KLSX.FL.W.0133.000000T0000Z-130526T0000Z/
/ARNM7.1.ER.130522T1551Z.130523T1800Z.130525T0000Z.NO/
915 AM CDT WED MAY 22 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL EARLY FRIDAY EVENING.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 23.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATER THIS
MORNING AND CONTINUE RISING AND CREST NEAR 25.0 FEET LATE THURSDAY
AFTERNOON.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS
AT THIS HEIGHT: BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC
BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN
COUNTY PARK.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD
BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT. MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21
BEGINS FLOODING.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/23 05/24 05/25 05/26 05/27
MERAMEC RIVER
ARNOLD 24.0 23.89 24.9 24.6 23.2 21.5 20.0322
WGUS83 KLSX 230232
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
932 PM CDT WED MAY 22 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
THE MERAMEC RIVER NEAR
...ARNOLD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-240232-
/O.EXT.KLSX.FL.W.0133.000000T0000Z-130526T0359Z/
/ARNM7.1.ER.130522T1730Z.130523T1800Z.130525T0359Z.NO/
932 PM CDT WED MAY 22 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 9 PM WEDNESDAY THE STAGE WAS 24.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.8 FEET BY TOMORROW AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY BEFORE MIDNIGHT.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/23 05/24 05/25 05/26 05/27
MERAMEC RIVER
ARNOLD 24.0 24.21 24.7 24.7 23.5 21.4 19.7281
WGUS83 KLSX 231414
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 AM CDT THU MAY 23 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MERAMEC RIVER
NEAR ARNOLD
.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-241414-
/O.EXT.KLSX.FL.W.0133.000000T0000Z-130526T0000Z/
/ARNM7.1.ER.130522T1730Z.130524T0000Z.130525T0000Z.NO/
914 AM CDT THU MAY 23 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL SATURDAY MORNING.
* AT 8:30 AM THURSDAY THE STAGE WAS 24.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 24.7 FEET THIS
EVENING AND SHOULD FALL BELOW FLOOD STAGE FRIDAY EVENING.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/24 05/25 05/26 05/27 05/28
MERAMEC RIVER
ARNOLD 24.0 24.44 24.6 23.1 20.8 19.0 17.6758
WGUS83 KLSX 240131
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
831 PM CDT THU MAY 23 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
THE MERAMEC RIVER NEAR
...ARNOLD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-250131-
/O.EXT.KLSX.FL.W.0133.000000T0000Z-130525T2000Z/
/ARNM7.1.ER.130522T1730Z.130524T0600Z.130524T2000Z.NO/
831 PM CDT THU MAY 23 2013
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 8 PM THURSDAY THE STAGE WAS 24.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/24 05/25 05/26 05/27 05/28
MERAMEC RIVER
ARNOLD 24.0 24.44 24.3 23.0 21.2 19.7 18.8201
WGUS83 KLSX 241721
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1221 PM CDT FRI MAY 24 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR
ARNOLD
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-241751-
/O.CAN.KLSX.FL.W.0133.000000T0000Z-130525T2000Z/
/ARNM7.1.ER.130522T1730Z.130524T0600Z.130524T1415Z.NO/
1221 PM CDT FRI MAY 24 2013
THE FLOOD WARNING IS CANCELLED FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 12 PM FRIDAY THE STAGE WAS 23.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 9:15 AM FRIDAY.
* FORECAST...THE RIVER IS FORECAST TO NEAR 18 FEET BY TUESDAY
AFTERNOON.
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034 3845 9043
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/25 05/26 05/27 05/28 05/29
MERAMEC RIVER
ARNOLD 24.0 23.86 22.9 21.4 19.6 18.4 17.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 21, 6:29 AM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, May 21, 6:29 AM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 629 AM CDT TUE MAY 21 2013 .SHORT TERM...(THROUGH TONIGHT) ISSUED AT 348 AM CDT TUE MAY 21 2013 FOCUS THRU THIS PERIOD WILL BE TSRA CHANCES. SFC ANALYSIS AT 07Z DEPICTS THE EFFECTIVE SFC BNDY ACROSS WRN IA INTO NWRN MO...THEN EXTENDING SWWD INTO ERN KS. BELIEVE THIS IS SOME SORT OF PRE-FRONTAL TROF/DRY LINE AS IT APPEARS THE ACTUAL SFC FNT IS STILL ACROSS ERN NEB INTO WRN KS. THIS TROF/DRY LINE SHUD MOVE EWD RATHER SLOWLY TODAY. A NUMBER OF QUESTIONS REMAIN ABOUT TODAY GIVEN THE SPREAD AMONG MDL SOLNS. EXPECT ONGOING PRECIP TO GRADUALLY MOVE EWD OUT OF THE CWA LATER THIS MORNING. BELIEVE ISOD TO SCT TSRA WILL DEVELOP THIS AFTERNOON ALONG THE TROF/DRY LINE. SETUP TODAY DOES NOT APPEAR AS FAVORABLE FOR SEVERE WEATHER TODAY COMPARED TO YESTERDAY. HOWEVER...BELIEVE THE GFS/NAM ARE UNDERPLAYING THE EVENT TODAY AND TONIGHT FOR THE CWA. MDLS PROG CONVECTION OVER ARKLATEX REGION THIS AFTERNOON/EVE LIFTING NEWD TONIGHT INTO THE CWA. THIS TSRA WILL BE DRIVEN BY A VORT MAX CURRENTLY OVER NRN NM/SRN CO REGION. MDLS TO SOME DEGREE...EXCEPT FOR THE NAM...DEVELOP A SFC WAVE ALONG THE SFC TROF TONIGHT. THIS LOW SHUD TRAVEL NEWD ALONG THE SFC TROF. THE ECMWF/LOCAL WRF HAVE A MORE NWRN SOLN AND THIS SEEMS REASONABLE AS THESE MDLS HAVE A FAIRLY GOOD HANDLE CURRENTLY ON THE STRENGTH OF THIS SYSTEM. IF THIS SOLN VERIFIES...THIS LOW WILL PROVIDE ENHANCED SHEAR AS WELL AS ALLOW STEEPER LAPSE RATES TO ADVECT INTO THE AREA. GIVEN PROGD HODOGRAPHS AND TIMING...BELIEVE TSRA WILL BE LINEAR BY THE TIME THEY ENTER THE CWA. IF THIS NRN SOLN IS CORRECT...THE DAY SHIFT MAY NEED TO CONSIDER A FLASH FLOOD WATCH FOR ERN PORTIONS OF THE CWA. AS FOR TEMPS...TRENDED AOA WARMEST MOS FOR TODAY AND COOLER FOR TONIGHT AS THE ACTUAL CDFNT FINALLY MOVES THRU THE AREA. TILLY .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 440 AM CDT TUE MAY 21 2013 FOCUS STARTS TO SHIFT TO TEMPS AS PRECIP FINALLY MOVES E OF THE AREA. WITH FOCUS ON TODAY AND TONIGHT...ONLY MINOR CHANGES WERE MADE TO THE PREV FORECAST AS MUCH OF IT STILL APPEARS TO BE ON TRACK. MDLS ARE IN REMARKABLY GOOD AGREEMENT THRU THE PERIOD WRT MASS FIELDS. UNCERTAINTY REMAINS FOR TEMPS ON WED/THURS. MDLS SUGGEST TEMPS WILL STRUGGLE TO REACH 70S. HOWEVER...GIVEN THAT IT IS MAY...IF ANY SUN MANAGES TO MAKE IT THRU THE CLOUDS...WUD BE SURPRISED IF TEMPS DID NOT AT LEAST BRIEFLY REACH UPPER 70S OR INTO THE LOWER 80S. WITH UPPER RIDGE BUILDING INTO THE AREA ON SAT AND BEYOND...TEMP FORECAST BECOMES MORE QUESTIONABLE WITH DIFFERING SOLNS AT THE SFC. FOR NOW...MADE ONLY MINOR CHANGES...BUT BELIEVE A TREND TWD THE GFS MAY BE NEEDED WITH A WARMER AND DRIER SOLN. TILLY && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 617 AM CDT TUE MAY 21 2013 VFR CONDITIONS EXPECTED THIS MORNING AS OVERNIGHT CONVECTION HAS SHIFTED SOUTH OF THE CWA. NEXT UPPER LEVEL DISTURBANCE CURRENTLY CROSSING THE SOUTHERN PLAINS WILL LEAD TO AN INCREASE IN SHOWERS AND THUNDERSTORMS AHEAD OF A SLOW MOVING COLD FRONT LATE THIS AFTERNOON AND THIS EVENING. RAIN CHANCES TO FINALLY COME TO AN END FOR TERMINALS AROUND SUNRISE WEDNESDAY AS THE COLD FRONT MOVES EAST WITH WINDS SHIFTING FROM THE SOUTHWEST TO THE WEST. SPECIFICS FOR KSTL... VFR CONDITIONS EXPECTED THIS MORNING WITH THINNING CLOUD COVER. SHOWERS AND THUNDERSTORMS EXPECTED TO INCREASE IN COVERAGE ONCE AGAIN LATE THIS AFTERNOON AND EVENING...WITH COLD FRONTAL PASSAGE BETWEEN 09Z AND 12Z. CVKING && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 21, 4:34 AM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 434 AM CDT TUE MAY 21 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-221200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 434 AM CDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON AND CONTINUE INTO THE NIGHT...MAINLY ACROSS EASTERN MISSOURI AND MUCH OF SOUTHWEST ILLINOIS. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. SOME AREAS COULD ALSO EXPERIENCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS...AND YET ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY AND SUNDAY ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. TILLY
In the hours before
Local storm report, May 21, 7:05 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
705 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN COTTLEVILLE 38.75N 90.65W
05/21/2013 M3.85 INCH ST. CHARLES MO CO-OP OBSERVER
24-HR TOTAL.
&&
GOSSELINLocal storm report, May 21, 7:06 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
706 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN WELDON SPRING 38.72N 90.65W
05/21/2013 M3.42 INCH ST. CHARLES MO NWS EMPLOYEE
24-HR TOTAL.
&&
GOSSELINLocal storm report, May 21, 7:26 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
726 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM HEAVY RAIN 1 NNW WELDON SPRING 38.73N 90.66W
05/21/2013 M5.35 INCH ST. CHARLES MO NWS EMPLOYEE
STORM TOTAL SINCE SUNDAY.
&&
GOSSELINLocal storm report, May 21, 7:32 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
732 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM HEAVY RAIN WASHINGTON 38.55N 91.01W
05/21/2013 M3.55 INCH FRANKLIN MO TRAINED SPOTTER
24-HR TOTAL.
&&
GOSSELINLocal storm report, May 21, 7:48 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN HARVESTER 38.75N 90.58W
05/21/2013 M3.80 INCH ST. CHARLES MO CO-OP OBSERVER
24-HR TOTAL.
&&
GOSSELINLocal storm report, May 21, 8:45 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM HEAVY RAIN ST. PETERS 38.78N 90.61W
05/21/2013 M4.07 INCH ST. CHARLES MO NWS EMPLOYEE
24-HR TOTAL.
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:02 PM CDT | Tornado Warning | LSX | Marion, Ralls | 43 min |
| May 20, 7:29 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis | 46 min |
| May 20, 7:30 PM CDT | Tornado Warning | LSX | Marion, Ralls | 30 min |
| May 20, 7:48 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 42 min |
| May 20, 8:10 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 50 min |
| May 20, 8:25 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 35 min |
| May 20, 8:41 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis | 6 hr |
| May 20, 8:51 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Warren | 39 min |
| May 20, 9:21 PM CDT | Flash Flood Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 6 hr |
| May 20, 9:36 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 39 min |
| May 20, 9:39 PM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles | 6 hr |
| May 20, 10:10 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 35 min |
| May 20, 10:38 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Jefferson, Sainte Genevieve, Saint Francois, Washington | 67 min |
| May 20, 11:13 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 62 min |
| May 20, 11:20 PM CDT | River Flood Warning | LSX | Saint Charles | 47 hr |
| May 20, 11:29 PM CDT | River Flood Warning | LSX | Saint Charles | 3 days |
| May 21, 12:33 AM CDT | River Flood Warning | LSX | Lincoln | 4 days |
| May 21, 6:35 AM CDT | River Flood Warning | LSX | Lincoln | 44 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.